# SDR ABXA9800268

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995774011
- Condition: Cracked
- Location: Bs 637
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME AT STATION 637 CRACKED IN THE LEFT KEEL BEAM ON THE OUTBOARD END.  REPAIRED FRAME IAW DC9 SRM 53-03.
